Need Help? Visit our Advice Centre
Midrid 15 Capsules

Midrid 15 Capsules

Midrid Capsules are formulated to provide fast relief from migarine and throbbing headache. Midrid contains two ingredients for a doubel action. Active ingredients: each capsule contains Isometheptene mucate 65mg and Paracetamol 325mg

WARNING: ALWAYS READ THE LABEL

  • RRP £4.99
  • Our Price: £4.59
  • Qty

Need to ask the Pharmacist about this product? Click Here

More Products Like This

Cuprofen Plus 24 Tablets.  Ibuprofen and Codeine

Cuprofen Plus 24 Tablets. Ibuprofen and Codeine

Each tablet contains Ibuprofen Ph Eur 200mg and Codeine Phosphate Hemihydrate Ph Eur 12.8mg.

  • Our Price: £3.49
  • More Info about Cuprofen Plus 24 Tablets.  Ibuprofen and Codeine
Syndol  10 Caplets

Syndol 10 Caplets

Fast relief from tension headaches. Syndol is formulated to bring fast effective relief from pain, especially the pain associated with Tension Headaches and Migraines. Syndol contains paracetamol, codeine and caffeine to relieve head pain , and doxylamine Succinate to relax muscular tension.

  • RRP £2.39
  • Our Price: £1.89
  • More Info about Syndol  10 Caplets
Anadin Extra 32 Tablets

Anadin Extra 32 Tablets

Anadin Extra Tablets have a triple action formulation to treat headaches, aches and pains, peiod pain, migraine, dental pain, sore throat, strains , sprains and cold and flu symptoms.

  • RRP £3.65
  • Our Price: £3.35
  • More Info about Anadin Extra 32 Tablets
Propain Plus 32 Caplets

Propain Plus 32 Caplets

Each caplet contains: paracetamol bp 400mg, codeine phosphate bp 10mg, diphenhydramine hydrochloride bp 5 mg and caffeine bp 50 mg. For the relief of migraine, headache, peroiod pain, muscular pain and toothache.

  • Our Price: £5.20
  • More Info about Propain Plus 32 Caplets
Veganin 30 Tablets

Veganin 30 Tablets

Veganin provides relief for mild to moderate pain, including migraine, headache, rheumatic pain, period pain, toothache, neuralgia and sore throat. It also provides relief from fever and the symptoms of colds and flu. Each tablet contains Paracetamol 500mg and Codeine Phosphate 8mg

  • RRP £4.49
  • Our Price: £3.69
  • More Info about Veganin 30 Tablets
Anadin Extra 16 Tablets

Anadin Extra 16 Tablets

Anadin Extra Tablets have a triple action formulation to treat headaches, aches and pains, peiod pain, migraine, dental pain, sore throat, strains , sprains and cold and flu symptoms.

  • RRP £2.65
  • Our Price: £2.45
  • More Info about Anadin Extra 16 Tablets